Mass Emailing Training Session: Nov. 20th

Join Cividesk on Wednesday, Nov. 20th at 3 pm PT/ 4 pm MT/ 6 pm ET / Nov. 21st at 10 am AEDT for this 2-hour online training session, the Fundamentals of Mass Emailing, that will provide in depth instruction on how to emailing in CiviCRM. 

Learn how to create mailing lists, send a mailing in traditional CiviMail, configure a newsletter sign-up form for your website, and use the Mosaico extension to create and send a monthly newsletter.  

Event Management Online training session October 15th

Needing more guidance as you begin using the CiviEvent module?

Register for the Fundamentals of Event Management online training brought by Cividesk on Tuesday, October 15th at 3 pm MT/ 5 pm EST/ Oct. 16th at 7 am AEST and learn how to create an event in CiviCRM, manage different types of registration and better track participants before and after your events.  

Contact Management online Training scheduled at a new time!

Cividesk is offering our most popular online class at a time that also accomodates participants from Australia & New Zealand.

The Fundamentals of Contact Management will be held on October 3rd at 2 pm PT/ 3 pm MT/ October 4th at 7 am AEST/ 9 am NZST. This two hour interactive training is recommended for those getting started in CiviCRM and will introduce you to best practices for managing your contacts.

Membership Renewal Made Easy: Online Training Session, September 25th

Take advantage of this opportunity to learn more about managing membership renewal during the 2-hour online training class, Organizing a Membership Renewal Campaign, offered by Cividesk on Wednesday, September 25th at 11 am PT/ 12 pm MT/ 2 pm ET.

Cividesk instructor Susan Engeman will carefully guide you through the steps necessary to manage this important aspect of your membership drive.